UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite  |  View/Download:16/0  |  Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
Asymptotic behavior of fractional Laplacians in the half space Journal article
Applied Mathematics and Computation, 2015,Volume: 254,Page: 125-132
Authors:  Zhang Y.H.;  Deng G.T.;  Kou K.I.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Asymptotic Behavior  Exceptional Set  Fractional Laplace Operator  Poisson Integral  
Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem Journal article
Applied Mathematics and Computation, 2014,Volume: 247,Page: 675-688
Authors:  Kou K.I.;  Morais J.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/13
Asymptotic Behaviour  Bochner-minlos Theorem  Positive Definitely Measure  Quaternion Linear Canonical Transform  Quaternionic Analysis  
On some generalizations of an Ostrowski-Grüss type integral inequality Journal article
Applied Mathematics and Computation, 2014,Volume: 229,Page: 239-244
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Error Bound  Numerical Integration  Ostrowski-grüss Inequality  
Optimal doublecast path in hexagonal honeycomb mesh Journal article
Applied Mathematics and Computation, 2006,Volume: 182,Issue: 2,Page: 1267-1279
Authors:  Yang X.;  Tang Y.Y.;  Lu Q.;  He Z.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Hexagonal honeycomb mesh  Interconnection network  Multicast routing  Optimal doublecast path